# SDR QXEA2010091400535

- Difficulty date: September 10, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 18,356 hours, 13,502 cycles
- Engine: Ge CF348C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318257
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, THE PASSENGER DOOR SURROUND STRUCTURE MID CAP ANGLE HAS CORROSION AT FS 310 TO 349 AT WL 72.  REMOVED MID CAP ANGLE TO ACCESS CORROSION AREAS.  BLENDED CORROSION ON THE ANGLE AND FOUND SEVERAL AREAS OF .030 DEEP BLENDS AND ONE AREA WITH A BLEND OF 0.50 MATERIAL LOSS. ANGLE IS NOW BEYOND LIMITS IAW SRM 51-21-06-001-001-A01. REPLACED WITH NEW ANGLE IAW SRM 51-40-11-001-001-A01. ADJUSTED DOOR PROXIMITY SENSOR IAW AMM 52-70-04-820-A02.
